# SDR JGVR20240416002

- Difficulty date: April 16, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 680A
- Aircraft serial: 6800235
- Aircraft time: 13,715 hours, 9,255 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 9 AREAS OF CORROSION LOCATED ON E-EXIT DOOR OUTER SKIN SURFACE. NDT VERIFIED CORROSION REMOVAL AND REMAINING THICKNESS. EVALUATED BLENDED AREAS AND FOUND CORROSION BLENDS TO BE WITHIN LIMITS IAW ENGINEERING FIELD REPAIR SR-680-ATA52-18636 REV- , STANDARD REPAIR-CORROSION, ESCAPE HATCH DOOR SKIN,REFERENCE FAA FORM 8100-9.
